MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTNDGLENO D42MM +0MM SHRTPST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

DEPUY ORTHOPAEDICS INC US XTNDGLENO D42MM +0MM SHRTPST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 130761142
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy synthes germany reports an event as follows: the central screw of the glenosphere was noticed to be defective intraoperatively.Another glenosphere was available and used without issue.No surgical delay or patient harm reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot - a manufacturing records evaluation (mre) was not performed since a valid finished good lot number was not provided for this device.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received.Indicates, that the screw did not engage the thread.And so, could not be screwed in.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Dhr details: 1) quantity manufactured: (b)(4) 2) date of manufacture: 24-apr-2023.3) any anomalies or deviations identified in dhr: no.4) expiry date: 31-mar-2028 5) ifu reference: ifu-w90930 as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: dhr details: 1) quantity manufactured: (b)(4).2) date of manufacture: 24-apr-2023 3) any anomalies or deviations identified in dhr: no.4) expiry date: 31-mar-2028 5) ifu reference: ifu-w90930.

Brand Name
XTNDGLENO D42MM +0MM SHRTPST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17502521
Report Number1818910-2023-16547
Device Sequence Number17730900
Product Code PHX
UDI-Device Identifier10603295502562
UDI-Public10603295502562
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130761142
Device Lot NumberD23043651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer08/14/2023
08/18/2023
11/03/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date08/16/2023
08/20/2023
11/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown